Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nakanishi, Tomoki

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 2

Number of views:
This page:101
Abstract pages:1055
Full texts:262
References:158
E-mail:

http://www.mathnet.ru/eng/person50402
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257315

Publications in Math-Net.Ru
2015
1. T. Nakanishi, “Quantum generalized cluster algebras and quantum dilogarithms of higher degrees”, TMF, 185:3 (2015),  460–470  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:3 (2015), 1759–1768  isi  scopus
2012
2. Tomoki Nakanishi, “Note on Dilogarithm Identities from Nilpotent Double Affine Hecke Algebras”, SIGMA, 8 (2012), 104, 5 pp.  mathnet  isi  scopus
2011
3. Rinat M. Kashaev, Tomoki Nakanishi, “Classical and Quantum Dilogarithm Identities”, SIGMA, 7 (2011), 102, 29 pp.  mathnet  isi  scopus
2010
4. Tomoki Nakanishi, Roberto Tateo, “Dilogarithm Identities for Sine-Gordon and Reduced Sine-Gordon Y-Systems”, SIGMA, 6 (2010), 085, 34 pp.  mathnet  mathscinet  isi  scopus
2009
5. Atsuo Kuniba, Tomoki Nakanishi, Junji Suzuki, “T-Systems and Y-Systems for Quantum Affinizations of Quantum Kac–Moody Algebras”, SIGMA, 5 (2009), 108, 23 pp.  mathnet  zmath  isi  scopus
2007
6. Wakako Nakai, Tomoki Nakanishi, “Paths and Tableaux Descriptions of Jacobi–Trudi Determinant Associated with Quantum Affine Algebra of Type $C_n$”, SIGMA, 3 (2007), 078, 20 pp.  mathnet  mathscinet  zmath  isi  scopus

Presentations in Math-Net.Ru
1. Generalized cluster algebras and dilogarithms of higher degrees
T. Nakanishi
5th Workshop on Combinatorics of Moduli Spaces, Hurwitz Spaces and Cohomological Field Theories
June 11, 2016 12:00
2. Exact WKB analysis and cluster algebras I
T. Nakanishi
Fourth international workshop "Combinatorics of Moduli Spaces, Cluster Algebras and Topological Recursion"
May 26, 2014 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022